MathSciNet Relay Station
MathSciNet bibliographic data
MR1651764 35K57 (35B05 65Mxx)
Bandle, Catherine; Brunner, Hermann Blowup in diffusion equations: a survey. J. Comput. Appl. Math. 97 (1998), no. 1-2, 3–22.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement